Reply To: Vyvanse increasing blood pressure

#105828
kerr3
Participant

Hello, sorry this answer is actually indirect. But I thought it may be of help. I’m taking olive leaf extract for chronic cystitis and it was helping. But lately I became extremely sleepy, whether it’s morning , afternoon or early evening. I decided to stop the OLE (not a prescription herbal med so I can get off with it anytime) to see what happens. I stopped and my extreme sleepiness disappeared. Gradually my IC discomfort and occasional pain also disappeared. Now am free from the herbal meds for IC.

I think my body was signalling to me, saying I don’t need to take the herbs anymore for IC because I was healing/healed. Great! Am not saying the same thing will happen to you with your ADHD meds but it’s something to think about. High BP could be a side effect of your drug or it could be your body’s signal to do something else. But anyway, let your doctor know about any changes you make with your meds if you decide to. (I’m in this forum because my son has adhd, but actually he’s improving ).